The groups of automorphisms of the Witt W (n) and Virasoro Lie algebras

Bavula, V.V. (2016) The groups of automorphisms of the Witt W (n) and Virasoro Lie algebras. Czechoslovak Mathematical Journal, 66 (4). pp. 1129-1141. ISSN 0011-4642

Abstract

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2016. The original publication is available at www.dml.cz
Keywords: group of automorphisms; monomorphism; Lie algebra; Witt algebra; Virasoro algebra; automorphism; locally nilpotent derivation
Dates:
  • Published: December 2016
  • Published (online): 16 November 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Feb 2017 10:46
Last Modified: 10 Feb 2017 10:46
Published Version: https://doi.org/10.1007/s10587-016-0314-6
Status: Published
Publisher: Springer Verlag (Germany)
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10587-016-0314-6
Related URLs:

Share / Export

Statistics